ArticleInternal medicine (Tokyo, Japan)2019
An Acute Adverse Reaction with ST Elevation Induced by Magnetic Resonance Contrast Media: Kounis Syndrome.
Article in Internal medicine (Tokyo, Japan), 2019. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 11 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
11 citing papers in PubMed.
- Contrast Media Side Effects and Kounis Syndrome: Timeo Danaos et Dona Ferentes.Balkan medical journal · 2026Review
- Review
- Type III Kounis Syndrome Caused by Iodine Contrast Media After Improvement of Allergic Symptoms.Cureus · 2024Article
- Kounis Syndrome: Review of Clinical Cases.Cardiovascular & hematological disorders drug targets · 2024Review
- Knowledge assessment of radiologists, radiology residents, and radiographers regarding contrast materials and management of adverse drug reactions occurring due to contrast materials: a cross-sectional study.Annals of medicine and surgery (2012) · 2023Article
- A case report of gadopentetate dimeglumine-induced cardiac arrest: Resuscitation using extracorporeal membrane oxygenation.Annals of noninvasive electrocardiology : the official journal of the International Society for Holter and Noninvasive Electrocardiology, Inc · 2023Article
- Iodinated contrast media induced Kounis syndrome during coronary angiogram: a life-threatening clinical dilemma.BMJ case reports · 2022Article
- The safety of iodixanol in interventional therapy for patients of different ages with cerebrovascular diseases.American journal of translational research · 2021Article
- Gadolinium-induced Kounis syndrome including electrocardiographic considerations.Proceedings (Baylor University. Medical Center) · 2020Article
- Kounis Syndrome—not a Single-organ Arterial Disorder but a Multisystem and Multidisciplinary DiseaseBalkan medical journal · 2019Article
- Kounis syndrome secondary to gadolinium contrast agent.Proceedings (Baylor University. Medical Center) · 2019Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
A 78-year-old man with mild coronary arteriosclerosis on coronary CT angiography underwent MRI of the prostate with the administration of Gadolinium-based contrast agent (GBCA) (gadopentetate dimeglumine). He developed acute coronary syndrome immediately after the intravenous injection of GBCA, and recovered after the administration of nitroglycerine, atropine sulfate, and hydrocortisone. He was discharged on the ninth day of hospitalization without recurrent chest symptoms. This is the second reported case of Kounis syndrome caused by GBCA. Kounis syndrome caused by MR contrast media is rare, but we should recognize that all contrast agents have the potential to cause Kounis syndrome.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.